# SDR AALA20150325008

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 4,236 hours, 2,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53476402200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP DENT WITH GOUGE BETWEEN FRAME 55 & 57, BETWEEN STRINGERS 39 LT & 40 LT.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR IAW SRM 53-00-11-201 FIGURE 230.
